# SDR HALA2011101000445

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 34,723 hours, 6,434 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: 101360
- Condition: Inoperative
- Location: Hf System
- Part time: 3,482 hours, 574 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT HF RADIO WILL NOT CHANNEL.  R & R WITH NEW LEFT HF COMM TRANSCEIVER AND OPS TESTED OK IAW AMM 23-11-03/23-11-00.
